# SDR F3LA2009082500137

- Difficulty date: August 21, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N940FR
- Make and model: Airbus A319-111
- Aircraft serial: 2465
- Aircraft time: 15,861 hours, 7,679 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Seal
- Part number: D5725054220000
- Condition: Displaced
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FUEL TRANSFERRED TO RT WING TANK DURING CTR PUMP OPERATION. MX FOUND SEAL FROM AFT FUEL SURGE ACCESS PANEL HAD MIGRATED INTO THE RT WING FUEL PUMP SUCTION VALVE. MX REPLACED THE PUMP SUCTION VALVE (PN D2825006400200)AND FUEL SURGE VALVE SEAL (PN 5725054220000) AND PERFORMED OPS AND LEAK CHECK IAW AMM 28-21-42-000-001.
